# SDR A6WA200100055

- Difficulty date: September 10, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- Aircraft time: 13,268 hours, 14,923 cycles
- Engine: Pwa PW119C
- Engine time: 12,821 hours, 14,688 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT OIL PRESSURE HIGH.  MAINTENANCE REMOVED AND REPLACED ENG PSI TRANSDUCER, MAIN ENGINE SCAVENGE FILTERS, OIL PUMP REGULATOR VALVE, AND NR 2 ENG KB HARNESS.
